# SDR NACA201505010018

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR INNER SKIN LIGHTING HOLE CRACKED AT BS 450 AND RBL 34.  REPAIRED CRACKED LIGHTNING HOLE WITH DOUBLER INSTALLED IAW 52-30-1, FIG 1, REV 108, AND SRM 51-40-02, FIG 1, REV 108.
